# SDR C2XA00IA423

- Difficulty date: November 25, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N14933
- Make and model: Emb EMB-145
- Aircraft serial: 145018
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 12010636002
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, REAR SECTION II, STRINGER #16 RIGHT AT APU FIREWALL. THE SUPPORT ANGLE WAS FOUND TO BE CRACKED. MX REMOVED/REPLACED THE CRACKED ANGLE WITH A FABRICATED PART IAW EMB145 SRM 51-40-02 AND 51-30-01. A/C WAS APPROVED FOR RETURN FOR SERVICE.
